# SDR CALA2013092691463

- Difficulty date: September 25, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 60,273 hours, 22,674 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, A CRACK WAS FOUND ON SKIN AT FR 35 & STRINGER 30L.   CRACK WAS REPAIRED IAW ECRA 5330-04721.
